# SDR NSVA200600104

- Difficulty date: July 13, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 31,751 hours, 35,712 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE OVERTEMP AT 940 DEGREES FOR A 5 SECOND DURATION AT 80 KNOTS.  INSPECTED + CLEANED T4.5 TRSNER CONNECTOR. PERFORMED ENGINE RUNS WITH CREW AND NO DEFECTS IS NOTED.
